# SDR SWIA200110155

- Difficulty date: September 8, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 24,677 hours, 30,839 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT JERKS TO THE LEFT (ROLLS) IN HDG MODE, FIRST OFFICER'S SIDE. PERFORMED OPS CHECK OF AUTOPILOT SYSTEM IAW AMM 22-10-00.  OPS CHECK GOOD.
